# SDR USAA010431

- Difficulty date: April 20, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 32,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 64 SQUARE INCHES, BS 947 LBL 16 TO RBL 16.  UPPER T-CAP REPLACEMENT, SRM 53-60-02.  (M)
